# SDR ASMF200405008

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 29,051 hours, 19,481 cycles
- Engine: Pwa JT8D219
- Engine time: 35,494 hours, 25,735 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 9,369 hours, 6,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, FOD´S WERE DETECTED ON 15 BLADES OF LT ENGINE. BOROSCOPE INSPECTION WAS PERFORMED ON C6 AND C7 COMPRESSOR STAGE IAW MM 72-00-00 AND NO DAMAGE WAS DETECTED. ON FAN STAGE, 3 BLADES WERE DETECTED WITH DAMAGES AND C1 FAN STAGE WAS REPLACED IAW MM 72-33-02, TEST CORRECT.
